# SDR SWIA201439758

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 640CT HAS FRETTING ON MATING SURFACE.  C-CHECK, REPLACED PANEL 640CT WITH  FABRICATED PANEL, PN 600-10003-37 IAW STS EA.
